Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling low, look pale, tired all the time. Suggest me the treatment

Lately I have been feeling extremely tired and low. I am pale and look washed out. I have been feeling anxious and unsettled. I have gained some weight recently. I m a vegetarian but I don t think it s my iron levels because they are tested before I give blood . I last gave blood approximately one month ago and the levels were fine. I am training to be a teacher and I can t afford to be ill so this is adding to my worries. Thank you for reading this.
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  1243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
ok. based on the info we must first rule out thyroid problem. do you have any constipation or diarrhoea, or any problems with periods. do u feel excessively cold or hot.
and do you have difficulty in concentrating on tings, falling asleep at night, or get up too early, losing interest in leisure activitiesand having decreased appetite.
and one more thing which has to be ruled out is anaemia, that is low hemoglobin.
Answered: Sun, 3 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Hi there

Thank you for getting back to me so quickly. I will be booking an appointment to see my GP tomorrow but wanted to put my mind at rest.
I have no constipation or diarrhoea, but my periods have been heavier than normal.
My feet have always been freezing cold but I myself do not feel cold or hot particularly.
My concentration is low at the moment- I find I am daydreaming a lot and I lose focus on things like assignments and television programmes.
I would say that my appetite is roughly the same.

I hope that helps some more. Thanks again for replying.
Answered: Sun, 3 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor